# SDR 08FDEA04324

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Part number: AKC72882
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PATIO DOOR FWD END ATTACH CLIP IS GOUGED.  REMOVED OLD STIFFENER (ATTACH CLIP) IAW DC/MD-10 SRM 51-35-01 VOL II.  FORMED NEW STIFFENER PER FEDEX GMM 7-0-1001 SECTION 7 ITEM C & IAW DC/MD-10 SRM 51-10-00 VOL II.  HEAT TREATED IAW TPS 1003 REV "A".  HRB 62/63 HT 102608-1.  LOCATED; DRILLED & DEBURRED PER FEDEX GMM 7-0-1001 SECTION 7 ITEM C & IAW DC/MD-10 SRM 51-31-01 VOL II.  ALODINED & PRIMED IAW DC/MD-10 SRM 51-21-01 VOL II.  INSTALLED STIFFENER IAW DC/MD-10 SRM 51-35-01 VOL II.
